Rejuvenation Program Schedule…

 

A typical day…

Time Activity
07.00 Guided Morning Walk to one of Koh Samui’s spectacular beaches
08.30 Juice
09.00 Breakfast
10.00 Herbal Steam Bath
12.00 Thai Massage (60 minutes)
13.00 Lunch
14.00 Juice
15.00 Yoga Class (60 minutes)
16.00 Guided Meditation (30 minutes)
17.00 Workshop (topics include, nutrition, parasites & the Liver!)
18.30 Dinner
19.30 Parasite Zapping (optional)

Please note:

  • Whilst colonic irrigation is not included in this program package, we can offer treatments at an additional cost. Supplements / the treatment(s) will then be timetabled accordingly.

  • Per week of stay there is a 1 day excursion included in your program package. (please visit our Excursion page). The daily program activities will not be running on this day.

 

 

Read more about Rejuvenation Program